Alert archive / Alabama / River Flood Warnings in 2009

River Flood Warning 85, NWS Mobile, AL

December 1, 2009Baldwin County, Alabama; Escambia County, Florida

NWS Mobile, AL issued this river flood warning at Dec 1, 2009, 9:42 AM CST for Baldwin County, Alabama; Escambia County, Florida. It took effect at Dec 2, 2009, 5:24 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 1, 2009, 9:42 AM CST (15:42 UTC)
In effect from
Dec 2, 2009, 5:24 PM CST
Expired
Dec 2, 2009, 3:10 AM CST
In force
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties Baldwin County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 67 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Perdido River near Barrineau Park (BRPF1).

Action stage
9 ft
Minor stage
13 ft
Moderate stage
19 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02376500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMOB 011542
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
942 AM CST TUE DEC 01 2009



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN ALABAMA...FLORIDA... 

  FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY.

  PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES.

  STYX RIVER NEAR ELSANOR AFFECTING BALDWIN AND ESCAMBIA COUNTIES.

.HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT.  IT IS 
EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING 
THE NEXT 24 HOURS.  IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE 
THIS STAGE FORECAST DOWNWARD.

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC003-FLC033-021542-
/O.NEW.KMOB.FL.W.0083.091202T1127Z-091203T1200Z/
/STXA1.2.ER.091202T1127Z.091202T1800Z.091203T0600Z.NO/
942 AM CST TUE DEC 01 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE STYX RIVER NEAR ELSANOR
* FROM LATE TONIGHT UNTIL THURSDAY MORNING
* AT 9 AM TUESDAY THE STAGE WAS...2.7 FEET 
* MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 12 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 14.3 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY EARLY THURSDAY MORNING.

$$

ALC003-021542-
/O.NEW.KMOB.FL.W.0084.091202T1336Z-091203T1437Z/
/FSHA1.1.ER.091202T1336Z.091203T0000Z.091203T0837Z.UU/
942 AM CST TUE DEC 01 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FISH RIVER NEAR SILVERHILL
* FROM WEDNESDAY MORNING UNTIL THURSDAY MORNING
* AT 9 AM TUESDAY THE STAGE WAS...2.2 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
  NEAR 12.3 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  EARLY THURSDAY MORNING.
* AT 13 FEET...HOUSES ON RIVER RD. BEGIN TO FLOOD

$$

ALC003-FLC033-021541-
/O.NEW.KMOB.FL.W.0085.091202T2240Z-091203T1851Z/
/BRPF1.1.ER.091202T2240Z.091203T0600Z.091203T1251Z.NO/
942 AM CST TUE DEC 01 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PERDIDO RIVER NEAR BARRINEAU PARK
* FROM WEDNESDAY AFTERNOON UNTIL THURSDAY AFTERNOON
* AT 8 AM TUESDAY THE STAGE WAS...2.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 13 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 13.7 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY THURSDAY MORNING.
* AT 13 FEET...RIVER BEGINS TO LEAVE ITS BANKS AT THE PARKING LOT OF 
  ADVENTURES UNLIMITED AND THREATENS SEVERAL PERMANENTLY PARKED TRAVEL TRAILERS.

$$
2 follow-up statements
000 
WGUS84 KMOB 020128
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
728 PM CST TUE DEC 01 2009
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES. 

. EXPECTED HEAVY RAINS WILL CAUSE SIGNIFICANT RISES ON THE FOLLOWING RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC003-FLC033-030128-
/O.EXT.KMOB.FL.W.0085.091202T2324Z-091203T2125Z/
/BRPF1.1.ER.091202T2324Z.091203T0600Z.091203T1525Z.NO/
728 PM CST TUE DEC 01 2009

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
  THE PERDIDO RIVER NEAR BARRINEAU PARK
* FROM TOMORROW AFTERNOON UNTIL THURSDAY AFTERNOON
* AT 6PM TUESDAY THE STAGE WAS 2.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 13.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 13.8 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE THURSDAY MORNING.

$$
000 
WGUS84 KMOB 020910
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
310 AM CST WED DEC 02 2009
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
FLORIDA...
 
  FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY.
  PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES.

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC003-020940-
/O.CAN.KMOB.FL.W.0084.000000T0000Z-091203T1727Z/
/FSHA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
310 AM CST WED DEC 02 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE FISH RIVER NEAR SILVERHILL
* UNTIL THURSDAY MORNING 
* AT 2AM WEDNESDAY THE STAGE WAS 2.5 FEET 
* FLOOD STAGE IS 11.0 FEET
* EXPECTED RISE TO 10.5 FEET BY EARLY THURSDAY MORNING.

$$

ALC003-FLC033-020940-
/O.CAN.KMOB.FL.W.0085.000000T0000Z-091203T2125Z/
/BRPF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
310 AM CST WED DEC 02 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE PERDIDO RIVER NEAR BARRINEAU PARK
* UNTIL THURSDAY AFTERNOON 
* AT 2AM WEDNESDAY THE STAGE WAS 3.2 FEET 
* FLOOD STAGE IS 13.0 FEET
* EXPECTED RISE TO 11.8 FEET BY EARLY THURSDAY MORNING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Dec 1, 5:04 AM CST, 4 hours 38 minutes earlier.

Area forecast discussion, Dec 1, 5:04 AM CST, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
504 AM CST TUE DEC 1 2009

.SHORT TERM TODAY AND TONIGHT...YESTERDAYS COLD FRONT WAS SOUTH OF
FORECAST AREA WITH THE WESTERN END STALLED. THIS WILL BE DRIFTING
BACK NORTH TODAY WITH AN INITIAL ISENTROPIC PROCESS GENERATING SOME
LIGHT RAIN STARTING POSSIBLY AS EARLY AS LATE AFTERNOON...THOUGH
CONCEDE THAT A FEW SPRINKLES MAY FALL BEFORE THEN. LOW PRESSURE
DEVELOPING OVER THE WEST GULF OFF THE TEXAS COAST WILL MOVE NORTHEAST
AND PROVIDE SOME OF THE INGREDIENTS FOR A HEAVY RAIN AND POSSIBLE
SEVERE STORM EVENT. EXPECT HEAVY RAIN TO COMMENCE OVER SOUTHWEST
ALABAMA THIS EVENING AND SPREAD EAST AND NORTHEAST OVERNIGHT.
GUIDANCE IS CALLING FOR 4 TO 6 INCHES...POSSIBLY MORE ALONG THE
COASTAL ZONES. A 50 TO 70 KNOT LOW LEVEL JET SHOULD CONTRIBUTE ENOUGH
SHEAR TO OVERCOME A GENERAL LACK OF INSTABILITY FOR SOME ROTATING
STORMS...ESPECIALLY NEAR THE COAST BUT POTENTIAL EXISTS MOST ANYWHERE
SINCE THE LOW TRACK IS STILL IN QUESTION. A COASTAL FLOOD WARNING
WILL BE IN EFFECT TONIGHT AS STRONG EASTERLY WINDS BECOME SOUTHEAST
AROUND TIME OF HIGH TIDE TONIGHT. EXPECT GULF WATER TO RUN UP AND
AFFECT THE USUAL PLACES...SEE BHMCFWMOB FOR ADDITIONAL DETAILS. A
FLASH FLOOD WATCH WILL ALSO BE IN EFFECT OVERNIGHT...SEE BHMFFAMOB
FOR ADDITIONAL INFORMATION. HIGH TEMPERATURES TODAY MAY OCCUR CLOSE
TO 6 PM AS WINDS BECOME SOUTHERLY ALONG ABOUT THAT TIME...THIS WOULD
ALSO MEAN THE LOW TEMPERATURE TONIGHT WOULD OCCUR EARLY THIS EVENING.
/11

.LONG TERM WEDNESDAY THROUGH MONDAY...LARGE SYNOPTIC SCALE LOW
PRESSURE SYSTEM WILL CONTINUE TO IMPACT THE FORECAST AREA WEDNESDAY
AS IT LIFTS NORTHEAST UP ACROSS THE SOUTHERN STATES. FORECASTERS
EXPECT TO CONTINUE DEALING WITH A HEAVY RAINFALL EVENT IN THE
MORNING...WITH ITS AXIS PROGRESSING EASTWARD. DUE TO CLOUDS AND
ABUNDANT RAINS...THERE IS A GENERAL LACK OF FAVORABLE INSTABILITY.
HOWEVER...WITH THE STRENGTH AND STRONG VEERING PROFILE OF THE LOW
LEVEL WIND PROFILE...THERE EXISTS THE POTENTIAL OF SEVERE
THUNDERSTORMS THAT EXHIBIT ROTATION AND THE POTENTIAL OF ISOLATED
TORNADOES. FORECASTERS EXPECT BETTER POTENTIAL OF ISOLATED TORNADOES
TO FORM OVER THE COASTAL WATERS...THAT WILL TRACK NORTHEASTWARD AND
MAKE POSSIBLE IMPACTS OVER THE GULF COAST...ESPECIALLY OVER THE
WESTERN FL PANHANDLE AND PORTIONS OF THE INTERIOR OF SOUTHWEST AL
SOUTHEAST IF I-65 WEDNESDAY MORNING.

LATEST NATIONAL CENTERS FAVOR THE ECMWF/CANADIAN/GEFS MEAN BLEND FOR
THE TRACK OF THE LOW WHICH WILL LIFT OFF TO THE NORTHEAST RATHER
QUICKLY DURING THE DAY WEDNESDAY. THUS...AXIS OF HEAVY RAINFALL/TSTMS
LOOKS TO BE MOVING WELL INTO THE SOUTHEAST STATES BY THE EVENING. SOME
WRAPAROUND CLOUDS AND LIGHT RAIN MAY IMPACT OUR FAR NORTHERN ZONES
WEDNESDAY EVENING.

HIGH PRESSURE AXIS MOVES INTO THE SOUTHERN STATES LATE IN THE WEEK
AND WILL CONTRIBUTE TO A DRIER PATTERN AND A COOL DOWN IN
TEMPERATURES. THERE IS SOME INTEREST BY SATURDAY MORNING OVER THE FAR
NORTHERN ZONES AS TEMPERATURES ARE FORECAST TO LOWER TO AROUND THE
FREEZING MARK THERE. THIS OCCURS COINCIDENT WITH THE LATEST ECMWF
SHOWING THE PASSAGE OF A MID LEVEL DISTURBANCE...A DEEP MOISTURE
MAXIMUM AND 1000-500MB THICKNESSES <540. THERE MAY BE BRIEF WINDOW
FOR OCCURRENCE OF A BRIEF FROZEN PRECIPITATION EVENT IN OUR FAR
NORTHERN ZONES. WOULD LIKE TO SEE SOME MORE CONTINUITY ON THIS
BEFORE GETTING TOO GUNG HO IN THE FORECAST. SOMETHING WE WILL KEEP OUR EYES
ON.

A CHILLY WEEKEND ON TAP...WITH HIGHS AND LOWS MOVING TO WELL BELOW
SEASONAL NORMS. LOW TEMPERATURES DIPPING TO AROUND FREEZING MOST
AREAS BY SUNDAY AM...EXCEPT FOR IMMEDIATE COAST. /10

&&

.AVIATION...FOR 01/12Z...MOSTLY HIGH LEVEL AND SOME MID CLOUDS TO
START OUT THE DAY WITH CEILING LOWERING BY MID AFTERNOON FROM
SOUTHWEST TO NORTHEAST...WITH THE POSSIBILITY OF SOME LIGHT RAIN
BEFORE SUNSET...MORE SO OVER THE SOUTHWEST. WINDS WILL VEER FROM
NORTHEAST TO EAST TO SOUTHEAST...PICKING UP SPEED AS THE DAY GOES
ON. SOME MVFR OR IFR CONDITIONS NEAR THE COAST WILL BECOME MOSTLY
IFR CONDITIONS DUE TO CEILINGS AND LOW VISIBILITY IN PERIODS OF
HEAVY RAIN...GUSTY WINDS AND POSSIBLY SOME SEVERE STORMS OVERNIGHT.
WEDNESDAY SHOULD START OUT CLOUDY AND RAINY WITH IFR CONDITIONS
IMPROVING BY LATE AFTERNOON WITH THE EASTERN SECTIONS BEING THE
LATEST TO IMPROVE. /11

&&

.MARINE...SMALL CRAFT ADVISORY IS ALREADY IN EFFECT FOR NORTHEAST
WINDS AROUND 20 KNOTS ACROSS THE MARINE AREA AND A GALE WARNING FOR
LATE AFTERNOON. THESE WINDS WILL GRADUALLY BECOME EAST THEN SOUTHEAST TO
SOUTH LATER THIS AFTERNOON AND EVENING AS LOW PRESSURE APPROACHES.
WILL LIKELY HAVE GUSTS TO ABOVE GALE FORCE IF NOT SUSTAINED AT GALE
FORCE FOR A FEW HOURS TONIGHT. WINDS COME UP OVER THE BAYS A BIT
LATER...HENCE THE GALE WARNING TAKES EFFECT A BIT LATER...SEE
BHMMWWMOB AND COASTAL WATERS FORECAST FOR DETAILS. WAVES WILL
INCREASE AS THE WINDS INCREASE AND THE OFFSHORE WAVE HEIGHTS WILL
BUILD TO 12 TO 17 FEET TONIGHT...GRADUALLY SUBSIDING AS THE WINDS
BECOME WESTERLY AS THE LOW MOVES NORTH...BUT REMAINING ABOVE 7 FEET
INTO WEDNESDAY NIGHT. SOME STRONG TO SEVERE STORMS POSSIBLE
OVERNIGHT. ANOTHER LOW PRESSURE WILL MOVE ACROSS THE NORTH CENTRAL
GULF LATER THIS WEEK AND BRING AN INCREASING NORTHERLY WIND TO THE
OFFSHORE WATERS.  /11

&&

.FIRE WEATHER...MOVING INTO A WET PERIOD IN THE NEAR TERM. NO FIRE
WEATHER HEADLINES. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      59  53  67  42 /  60 100  70  10
PENSACOLA   61  58  69  47 /  60 100  80  10
DESTIN      62  61  70  49 /  60 100 100  10
EVERGREEN   59  54  67  42 /  50 100  80  10
WAYNESBORO  56  49  60  40 /  50 100  60  20
CAMDEN      58  52  63  42 /  50 100  80  10
CRESTVIEW   60  57  71  44 /  60 100 100  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...COASTAL FLOOD WARNING FROM 6 PM TUESDAY TO 9 AM WEDNESDAY FOR
     THE FOLLOWING ZONES: LOWER BALDWIN...AND LOWER MOBILE.

     FLASH FLOOD WATCH FROM 6 PM TUESDAY TO NOON WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
     ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...MONROE...UPPER
     BALDWIN...AND UPPER MOBILE.

FL...FLASH FLOOD WATCH FROM 6 PM TUESDAY TO NOON WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     COASTAL FLOOD WARNING FROM 6 PM TUESDAY TO 9 AM WEDNESDAY FOR
     THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     AND COASTAL SANTA ROSA.

MS...NONE.
GM...GALE WARNING FROM 9 PM TUESDAY TO NOON WEDNESDAY FOR THE
     FOLLOWING ZONES: AND MOBILE BAY.

     SMALL CRAFT ADVISORY UNTIL 9 PM TUESDAY FOR THE FOLLOWING ZONES:
     AND MOBILE BAY.

     GALE WARNING FROM 3 PM TUESDAY TO MIDNIGHT THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
     TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 3 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM.

&&
Hazardous weather outlook, Dec 1, 6:23 AM CST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
623 AM CST TUE DEC 1 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-021200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
623 AM CST TUE DEC 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN
FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA
AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

A LOW PRESSURE SYSTEM MOVING NORTHEAST AND EXPECTED TO CROSS THE
NORTHCENTRAL GULF COAST THIS EVENING WILL BRING A VARIETY OF WEATHER
WITH IT. STRONG TO POSSIBLY SEVERE STORMS WITH AN ISOLATED TORNADO
POSSIBLE LATER TONIGHT OVER SOUTHWEST ALABAMA AND INLAND SOUTHEAST
MISSISSIPPI. THE POSSIBILITY OF SEVERE STORMS SHIFTING EAST OF
INTERSTATE 65 TOWARD MORNING.

A FORECAST OF STRONG EASTERLY THEN SOUTHERLY WINDS ALONG THE COAST
TONIGHT HAS REQUIRED A COASTAL FLOOD WARNING TO BE ISSUED EFFECTIVE
AT 6 PM THIS EVENING. TOTAL TIDE HEIGHTS COULD RANGE FROM 3 TO 4
FEET WITH A FEW AREAS POSSIBLY EXPERIENCING NEAR 5 FEET WEST OF
PENSACOLA. TOTAL TIDE HEIGHTS FURTHER TO THE EAST...GENERALLY FROM
NAVARRE BEACH TO DESTIN...COULD RANGE FROM 2 TO 3 FEET.

THE LOW ALSO BRINGS HEAVY RAIN AND THE THREAT OF SEVERE STORMS TO
THE AREA OVERNIGHT. THE POTENTIAL FOR VERY HEAVY RAINFALL...
ESPECIALLY ALONG AND SOUTHEAST OF INTERSTATE 65. MOST LOCATIONS WILL
SEE RAINFALL TOTALS OF 2 TO 4 INCHES WITH BANDS OF 5 TO 8 INCHES
POSSIBLE SOUTHEAST OF A MOBILE TO GREENVILLE LINE OVERNIGHT. A FLASH
FLOOD WATCH WILL BE IN EFFECT TONIGHT.

HAZARDOUS CONDITIONS FOR SMALL CRAFT CONTINUE WITH MODERATE TO
STRONG NORTHEAST WINDS TODAY. WINDS INCREASING TO GALE FORCE OVER
THE MARINE AREA BY LATE AFTERNOON OR EVENING AND CONTINUING
OVERNIGHT...BECOMING SOUTHWEST BY WEDNESDAY MORNING. OFFSHORE WAVE
HEIGHTS BUILDING TO AROUND 15 FEET THIS EVENING AND CONTINUING
OVERNIGHT. A SMALL CRAFT ADVISORY CURRENTLY IN EFFECT WILL BE
REPLACED BY GALE WARNINGS LATER TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW STRONG OR POSSIBLY SEVERE STORMS MAY BE OCCURRING OVER THE
WEST FLORIDA PANHANDLE AND ADJACENT ALABAMA COUNTIES EARLY
WEDNESDAY. BUT OF THE STORMS OFFSHORE AND ALONG THE IMMEDIATE COAST

A COASTAL FLOOD WARNING WILL LIKELY STILL BE IN EFFECT INTO
WEDNESDAY BUT TIDE LEVELS WILL DECLINE DURING THE DAY AS WINDS
BECOME NORTHWEST.

OVER THE MARINE AREA...THE STRONG WINDS WILL GRADUALLY DIMINISH
DURING THE DAY WEDNESDAY BUT SMALL CRAFT ADVISORIES WILL BE NEEDED
AFTER GALE CONDITIONS EASE ON WEDNESDAY. WAVE HEIGHTS WILL SUBSIDE
BELOW 7 FEET BY THURSDAY AFTERNOON. NORTHERLY WINDS ARE EXPECTED TO
INCREASE AGAIN LATER IN THE WEEK...CREATING HAZARDOUS CONDITIONS FOR
SMALL CRAFT AGAIN.

FOR MORE SPECIFIC INFORMATION ON WINDS...SEAS AND COASTAL
FLOODING...REFER TO THE LATEST MARINE WEATHER AND COASTAL HAZARD
MESSAGES ISSUED BY THE NATIONAL WEATHER SERVICE IN MOBILE.

A STRONG HIGH PRESSURE SYSTEM BUILDS INTO THE REGION LATER IN THE
WEEK AND BRINGS THE RISK OF FREEZING TEMPERATURES BOTH FRIDAY AND
SATURDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE
WEATHER MAY BE REQUIRED TONIGHT AND WEDNESDAY FOR THE POTENTIAL OF
SEVERE WEATHER AND COASTAL FLOODING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 8:37 PM CSTCoastal Flood WarningMOB36 hr
Nov 30, 10:21 PM CSTGale WarningMOB41 hr
Dec 1, 9:42 AM CSTRiver Flood WarningMOBBaldwin34 hr
Dec 1, 9:42 AM CSTRiver Flood WarningMOBBaldwin17 hr
Dec 1, 9:49 AM CSTRiver Flood WarningMOBEscambia18 hr
Dec 1, 9:49 AM CSTRiver Flood WarningMOBCovington, Escambia3 days
Dec 1, 9:49 AM CSTRiver Flood WarningMOBCovington18 hr
Dec 1, 3:16 PM CSTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more27 hr
Dec 1, 9:49 AM CSTRiver Flood WarningMOBOkaloosa5 days
Dec 1, 9:49 AM CSTRiver Flood WarningMOBOkaloosa, Santa Rosa18 hr

Nearby

River Flood Warnings in Alabama, 2009River Flood Warnings in Florida, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.